felt just dizzy but whenever i started on the full 50mg I feel dizzy and yawn alot and just feel very different groggy dont know how to explain the feeling at least im not crying all the time and feel hopeless..i wonder if the hard time catching my breath is due to me working myself up... had a bad experience on wellbutrin it cause me shortness of breath could not breath at all .. so I am asking God to make this pill work for me and just make me feel better ... I am 39 and have a son who needs me he is 2 1/2 ..I have depression,panic and anxiety attack thats why my doctor put me on it..
Hello angeles. No need to worry. Dizzyness is a normal common side effect to taking zoloft. Given a few more it will leave you and within another few weeks, it will begin to have started to work theraputically and you'll be having a lot less anxiety, and in general, a lot more like your old self. Best of wishes,
You are right your 2 1/2 year old needs you very much. I can understand where you are coming from. I also have a 4 year old and i am dealing with depression and anxiety right now. I was on zoloft a while back and it does have some side effects, all i can tell you is tell your Dr if the side effects get worse or unbearable. There are many treatment options out there that can help.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2013 • 1 answer
Posted 28 Dec 2014 • 2 answers
Posted 10 Apr 2016 • 1 answer
Posted 7 Dec 2016 • 1 answer
Posted 10 Aug 2017 • 2 answers